This is Dr. David
there is no drug interaction between cipro and Malarone
you should get your stools checked for parasites and c diff to see if you have an infection in your colon .
cipro would not work for clostridium difficile infection
do you have a doctor you can see who can check your stool for infection?
then try the cipro and make sure you drink plenty of water.
make sure you eat yogurt and probiotics
to prevent diarrhea from cipro.
cipro sometimes can cause diarrhea as well.
I would try the cipro.
did you see what I wrote above?
do you have any other questions?
let me know if you have other questions
if done, please leave positive feedback below.
we only get credit for helping clients after positive feedback
do you see the ratings area below?
I would start it tomorrow if your symptoms don't get better by tomorrow.
make sure you drink plenty of water and fluids
to replace the fluids you are loosing from the diarrhea.
you can use ginger tea to help decrease your nausea as well.
hopefully your vomiting will stop.
you are welcome
don't forget to leave positive feedback below.
thanks for using JustAnswer.com